A Characterization of Sun-Reflexivity.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 511-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
sun-reflexivity, dual semigroup, strongly continuous semigroup, - semigroup, maximal invariant subspace, Dunford-Pettis property
@article{MAN_1989__283_1_164523,
author = {B. de Pagter},
title = {A {Characterization} of {Sun-Reflexivity.}},
journal = {Mathematische Annalen},
pages = {511--518},
year = {1989},
volume = {283},
number = {1},
zbl = {0696.47039},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164523/}
}
B. de Pagter. A Characterization of Sun-Reflexivity.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 511-518. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164523/